A note on certain convolution operators

Piotr Nayar, Piotr Nayar

Research output: Contribution to journalArticlepeer-review


In this note we consider a certain class of convolution operators acting on the Lp spaces of the one dimensional torus. We prove that the identity minus such an operator is nicely invertible on the subspace of functions with mean zero.

Original languageEnglish (US)
Pages (from-to)405-412
Number of pages8
JournalLecture Notes in Mathematics
StatePublished - 2014

Bibliographical note

Funding Information:
Research of the First named author partially supported by NCN Grant no. 2011/01/N/ST1/ 01839. Research of the second named author partially supported by NCN Grant no. 2011/01/N/ST1/05960.

Publisher Copyright:
© Springer International Publishing Switzerland 2014.


Dive into the research topics of 'A note on certain convolution operators'. Together they form a unique fingerprint.

Cite this